MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.urology.2006.04.012

Медицинская библиотека · Urology · 2006

Stuttering priapism after ingestion of alfuzosin.

Qazi Hasan A R, Ananthakrishnan K, Manikandan Ramaswamy, Fordham Mark V P

Клинический случайСтатьяПеревод в очереди

Аннотация

A patient who presented with priapism after ingestion of alfuzosin is described. He presented with recurrent priapism, which was relieved temporarily after physical exercise. It did not subside with pharmacologic management and was managed surgically using Winter's procedure. It remained quiescent for a short period, only to reappear later. After additional conservative management, he was well enough to be discharged. At 12 months of follow-up, he was well, had no penile fibrosis, was able to have unaided intercourse, and had moderately bothersome lower urinary tract symptoms. This case illustrates that no therapeutic drug is without side effects and emphasizes the need to warn patients appropriately.

Для цитирования: Qazi Hasan A R, Ananthakrishnan K, Manikandan Ramaswamy, Fordham Mark V P. Stuttering priapism after ingestion of alfuzosin.. Urology. 2006. DOI: 10.1016/j.urology.2006.04.012.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.